Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 2592613, 13 pages
Research Article

A Finite Segment Method for Skewed Box Girder Analysis

School of Civil Engineering, Shenyang Jianzhu University, Shenyang 110168, China

Correspondence should be addressed to Junlong Zhou

Received 21 November 2017; Accepted 9 January 2018; Published 13 February 2018

Academic Editor: Roman Lewandowski

Copyright © 2018 Xingwei Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingwei Xue, Jiawei Wu, Junlong Zhou, and Hongnan Li, “A Finite Segment Method for Skewed Box Girder Analysis,” Mathematical Problems in Engineering, vol. 2018, Article ID 2592613, 13 pages, 2018. doi:10.1155/2018/2592613